advertisement
Question
Posted by: Anonymous | 2009/08/05

mirena

I had a mirena inserted in June (2 months back) i then had bleeding for 2 weeks after that. Now that its time for my first period I had bleeding for 3 days it stopped then for a 5 days and for the past week i had a brown discharge. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anonymous
Yes the Mirena can cause "spotting" - give it some more time ( up to 3 months) , sometimes you need to take hormone supplements for a while to stabilize the uterus lining. Spotting is not dangerous or harmful, just a nuisance!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement